# SDR HALA20231024234

- Difficulty date: October 23, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 33,418 hours, 5,301 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 33,429 hours, 5,302 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - HYD Y ENG 2 PUMP LO PR ECAM. REMOVED AND REPLACED HYD Y ENG 2 PUMP AS PER A330AMM 29-13-51-000-802-A, 29-13-51-400-802-A LEAK CHECK OK
